MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CNRV CARDIAC CATH SET-UP PACK; ANGIOGRAPHY/ANGIOPLASTY KIT

DEROYAL INDUSTRIES, INC. CNRV CARDIAC CATH SET-UP PACK; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number 89-10519
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility medwatch report (b)(4) was received on 03/04/2024 reporting manifold piece cracked and allowing air to closed system for 89-10149 lot # 59673980.However, the lot number was determined to be for 89-10519.The sample has not been returned to deroyal for evaluation at this time.A supplier corrective action request (scar) was issued to the manifold supplier merit medical systems, inc.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
Manifold piece cracked and allowing air to closed system.
 
Additional Manufacturer Narrative
A user facility medwatch report (#(b)(4)) was received on 03/04/2024 reporting manifold piece cracked and allowing air to closed system for 89-10149 lot # 59673980.However, the lot number was determined to be for 89-10519.A picture of the sample was provided.A supplier corrective action request (scar) was issued to the manifold supplier merit medical systems, inc.The true root cause was unable to be determined by the supplier merit medical system, inc.However, potential causes for leaking have been determined to be caused by crazing/cracking.Potential causes that can lead to cracks have been determined to be from bending/hitting/mishandling the components, bonding issues, overtightening, chemical interaction between hard-to-hard components and extreme temperatures.This defect could have occurred at any time from the point of manufacture to the point of end user.We could not determine when, where, or how the damage occurred in this case.Due to the root cause finding, there were no corrective and preventive actions taken by merit medical system, inc.Production records were reviewed by deroyal, and no issues were found.An inventory check of the manifold was made by deroyal, a total of (b)(4) were visually inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Additional Manufacturer Narrative
A user facility medwatch report (b)(4) was received on 03/04/2024 reporting manifold piece cracked and allowing air to closed system for 89-10149 lot # 59673980.However, the lot number was determined to be for 89-10519.A picture of the sample was provided.A supplier corrective action request (scar) was issued to the manifold supplier merit medical systems, inc.The true root cause was unable to be determined by the supplier merit medical system, inc.However, potential causes for leaking have been determined to be caused by crazing/cracking.Potential causes that can lead to cracks have been determined to be from bending/hitting/mishandling the components, bonding issues, overtightening, chemical interaction between hard-to-hard components and extreme temperatures.This defect could have occurred at any time from the point of manufacture to the point of end user.We could not determine when, where, or how the damage occurred in this case.Due to the root cause finding there were no corrective and preventive actions taken by merit medical system, inc.Production records were reviewed by deroyal, and no issues were found.An inventory check of the manifold was made by deroyal, a total of (b)(4) of the (b)(4) were visually inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
CNRV CARDIAC CATH SET-UP PACK
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key18886417
Report Number3005011024-2024-00009
Device Sequence Number7774070
Product Code OEQ
UDI-Device Identifier00749756364348
UDI-Public00749756364348
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
ENFDISC
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10519
Device Lot Number59673980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/04/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date07/02/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown